Isabel Flores

Email     email
Phone     (56 2) 4326608
Office     A 049 (Campus Santiago, San Joaquín)
Research area     Nonlinear Analysis of PDE
Personal page        
iflores
 
Publications:
  1. Flores I. Phase plane analysis for radial solutions to supercritical quasilinear elliptic equations in a ball. Nonlinear Analysis: Theory, Methods & Applications 2015;125:128-149.  [Digital version]  [Bibtex]
  2. Flores I. Multiplicity results for the scalar curvature equation. Journal of Differential Equations 2015;259(8):4327-4355. [Bibtex]
  3. Flores I, Dávila J, Guerra I. MULTIPLICITY AND SINGULAR SOLUTIONS FOR A LIOUVILLE TYPE SYSTEM IN A BALL. Adv. in Differential Equations 2013;18(9-10):727-824. [Bibtex]
  4. Dávila J, Flores I, Guerra I. Multiplicity of solutions for a fourth order equation with power-type nonlinearity. 2010. [Bibtex]
  5. Dávila J, Flores I, Guerra I. Multiplicity of solutions for a fourth order equation with exponential nonlinearity. 2009. [Bibtex]
        
Projects:
  1. FONDECYT N° 1131135: A GEOMETRIC APPROACH TO SEMILINEAR ELLIPTIC PROBLEMS
  2. FONDECYT Nº 1090518: Radial Solutions of Semilinear Elliptic Problems: A Geometric Approach
  3. FONDECYT Nº 1050968: Geometry of Phase Space and Radial Solutions of NonlInear Elliptic Problems
  4. FONDECYT-Postdoctorado Nº 3010044: Geometry of Phase Space and Radial Solutions of Nonlinear Elliptic Problems
 
 
[ Back ]
JA slide show